# SDR CALA2017091103150

- Difficulty date: September 11, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N28478
- Make and model: Boeing 737924ER
- Aircraft serial: 31649
- Aircraft time: 14,062 hours, 4,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT NEAR FWD CLOSET IS MISSING THE LENS.  LIGHT IS OPERATIVE.  INSTALLED A NEW LENS IAW AMM 33-51-14-960-802.
